# SDR CALA2024121603076

- Difficulty date: December 10, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 51,480 hours, 18,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750139
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE SUPPORT HAS CORROSION AT STA 807.   REMOVED CORROSION, FLOOR SUPPORT, ORIGINAL THICKNESS .07, REV-.   REMOVED .012, MAT''L REMAINING .059 IS OUT OF LIMITS IAW B737 SRM 53-00-53.  LOCATED DRILLED AND INSTALLED FLOOR SUPPORT IAW BAC DWG 146A7501.
